Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Involutions on Dold manifolds


Authors: Charles F. Peltier and R. Paul Beem
Journal: Proc. Amer. Math. Soc. 85 (1982), 457-460
MSC: Primary 57S25
DOI: https://doi.org/10.1090/S0002-9939-1982-0656123-4
MathSciNet review: 656123
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the techniques of Bredon, some results are obtained concerning the possible cohomology of the fixed set of a smooth involution on a Dold manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S25

Retrieve articles in all journals with MSC: 57S25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0656123-4
Keywords: Dold manifold, involution, fixed set
Article copyright: © Copyright 1982 American Mathematical Society